# SDR DALA2018100905944

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 5,522 hours, 1,934 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Broken
- Location: Crew O2 Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3875 PRIMARY OBSERVERS SEAT PRESS TO TEST BUTTON IS BROKEN ON F/OS MASK HOUSING. CORRECTIVE ACTION: R/R OBSERVERS SEAT O2 BOX PER AMM 35-12 MEL AND PLAC RMVD (4728154).
